# SDR DL757100398

- Difficulty date: January 6, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1600 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE HAS PROTRUDING DENT AT BS 1600 AT CUSP LINE STR 17R.  REPAIRED IAW SRM 53-00-01 REPAIR 2, FIG 201.
